# SDR 99ZZZX2130

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7763M
- Make and model: Mooney M20C
- Aircraft serial: 200016
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 4196001C
- Condition: Failed
- Location: Mlg
- Part time: 3,799 hours
- Component: Dukes
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS SELECTED DOWN, THE GEAR STARTED DOWN THEN TRIPPED THE LANDING GEAR CIRCUIT BREAKER.  REMOVAL OF THE GEAR MOTOR REVEALED THE ARMATURE ARCED AND BURNED.  ONE OF THE BRUSH LEADS WAS WRAPPED AROUND THE STUD HOLDING THE LEAD.  THIS HELD THE BRUSH OFF OF THE ARMATURE CAUSING THE MOTOR TO FAIL.  THE BRUSHES WERE APPROXIMATELY ONE-HALF WORN.
